# SDR SWIA200921553

- Difficulty date: May 2, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 16,569 hours, 15,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2259 - AFT CABIN EMERGENCY FLOODLIGHT INOP.  RELAMPED.
